| Catalog Number |
A149/B |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.
Event or Problem Description
The account alleges that when attempting to take axilla biopsies under ultrasound, multiple attempts and an additional needle were needed to obtain a core sample.Patient had four cores taken instead of normal three to obtain an adequate sample.No patient injury to report.